Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 147, NWS Tallahassee, FL

July 13, 2008Franklin County, Gulf County, Liberty County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 13, 2008, 5:04 PM EDT for Franklin County, Gulf County, Liberty County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2008, 5:04 PM EDT (21:04 UTC)
Expired
Jul 13, 2008, 5:27 PM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Franklin County, FL, Gulf County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 90 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 132104
SVRTAE
FLC037-045-077-132145-
/O.NEW.KTAE.SV.W.0147.080713T2104Z-080713T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 PM EDT SUN JUL 13 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FRANKLIN COUNTY IN FLORIDA...
  THIS INCLUDES THE CITY OF APALACHICOLA...
  SOUTHWESTERN LIBERTY COUNTY IN FLORIDA...
  EASTERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 545 PM EDT/445 PM CDT/

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES NORTH OF APALACHICOLA...AND MOVING SOUTHEAST AT 13 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF APALACHICOLA BY 545 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2972 8513 3009 8518 3010 8479 2979 8474
      2973 8491 2974 8491 2979 8488 2978 8491
      2974 8494 2974 8496 2972 8498 2971 8504
TIME...MOT...LOC 2104Z 334DEG 11KT 2994 8501

$$

9-FOURNIER
1 follow-up statement
000 
WWUS52 KTAE 132127
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT SUN JUL 13 2008

FLC037-045-077-132136-
/O.CAN.KTAE.SV.W.0147.000000T0000Z-080713T2145Z/
LIBERTY FL-FRANKLIN FL-GULF FL-
526 PM EDT SUN JUL 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GULF...WESTERN
FRANKLIN AND SOUTHWESTERN LIBERTY COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS OVER THIS AREA HAS WEAKENED. 
HOWEVER...THUNDERSTORMS WILL CONTINUE FOR THE NEXT HOUR OR SO...
SOME OF WHICH MAY PRODUCE GUSTY WINDS...HEAVY RAIN...AND FREQUENT
LIGHTNING. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2972 8513 3009 8518 3010 8479 2979 8474
      2973 8491 2974 8491 2979 8488 2978 8491
      2974 8494 2974 8496 2972 8498 2971 8504
TIME...MOT...LOC 2126Z 226DEG 23KT 3010 8479

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:50 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 13, 1:50 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EDT SUN JUL 13 2008

.SYNOPSIS...THE SCT TO NUMEROUS SHOWERS AND STORMS WHICH DEVELOPED
OVER THE COASTAL WATERS DURING THE MORNING HOURS...HAVE GENERALLY
PUSHED SOUTH OF 60 NM OFFSHORE EARLY THIS AFTERNOON...WITH THE SEA
BREEZE JUST BEGINNING TO DEVELOP NEAR THE COAST AS NOTED ON THE KTLH
AND KEVX SUPER-RES REFLECTIVITY. THE DEEP LAYER N-NW FLOW IS STILL
PREVALENT ACROSS THE REGION TODAY...BUT THE LOWER LEVEL WIND SPEEDS
AREA CONSIDERABLY LIGHTER. AS THE NEXT SHORTWAVE TROF APPROACHES
FROM THE NW...SCT SHOWERS AND STORMS CONTINUE TO FIRE ACROSS SE
AL...WHILE THE REMAINDER OF THE CWA IS STILL GENERALLY UNDER FULL
INSOLATION. ONCE THE SEA BREEZE BREAKS THROUGH THIS N-NW FLOW...THE
CONVECTIVE DEVELOPMENT COULD BECOME QUITE EXPLOSIVE LATER THIS
AFTERNOON...ESPECIALLY NEAR OUTFLOW BOUNDARY INTERACTIONS FROM THE
SOUTHWARD MOVING STORMS. WITH HIGH TEMPS REACHING THE LOWER TO MID
90S WITH DEWPOINTS IN THE LOWER 70S...SFC BASED CAPES SHOULD SURPASS
3000 J/KG IN MANY AREAS...WITH PWATS ONCE AGAIN APPROACHING 2
INCHES.

&&

.SHORT TERM...AFTER WHAT SHOULD BE ANOTHER CONVECTIVELY ACTIVE DAY
ACROSS THE REGION ON MONDAY AS THE SHORTWAVE TROF TO THE NW DIGS SE
THROUGH THE AREA...THE FCST WILL BECOME INCREASINGLY COMPLEX FOR THE
REMAINDER OF THE EARLY WEEK PERIOD. AS OPPOSED TO YESTERDAY AT THIS
TIME...BOTH THE GFS AND ECMWF ARE NOW INDICATING THAT THE TROF WILL
CONTINUE TO SWING THROUGH AND PUSH WELL SOUTH OF THE CWA ON MONDAY
NIGHT AND TUESDAY...WHICH WOULD BRING US A SHOT OF SIGNIFICANTLY
DRIER AIR AND MUCH LOWER POPS TO THE AREA FOR TUE AND WED...WHILE
THE NAM IS STILL PROGGING A CUTOFF UPPER LOW TO FORM OVER THE
NORTHERN GULF COAST...WHICH OF COURSE...WOULD KEEP POPS QUITE A BIT
HIGHER. WITH THE GFS AND ECMWF IN GOOD AGREEMENT...SEE LITTLE REASON
TO DEVIATE FROM THEIR SOLUTIONS...SO THE MAIN QUESTIONS AFTER MONDAY
WILL BE IF THE CONVERGENCE ALONG THE SEA BREEZE WILL BE STRONG
ENOUGH TO OVERCOME THE DRIER AIR AND SUBSIDENCE ALOFT TO GIVE US
ISOLD TO SCT CONVECTION. THE EARLY ANSWER WOULD APPEAR TO BE
ISOLATED AT BEST...WITH GFS FCST SOUNDING DROPPING PWATS DOWN WELL
BELOW 1.5 ON TUE AFTN.

&&

.LONG TERM ...EARLY IN THE PERIOD...LONGWAVE TROF EXITS TO THE E BUT
LEAVES A WEAKNESS ALOFT AS BROAD BUT FLAT RIDGE DEVELOPS OVER SERN
STATES. FORECAST THEN BECOMES A LITTLE TRICKY AS MEDIUM RANGE MODELS
ARE IN AGREEMENT THAT WEAKNESS LEFT BY DEPARTING TROF DEVELOPS INTO
A LOW IN SERN GULF EARLY THURS AND THEN MOVES NEWD ACROSS CWA TO
SC/NC BORDER BY EARLY FRIDAY BEFORE WASHING OUT AS STRONGER ATLANTIC
RIDGE RETROGRADES WWD ACROSS NERN GULF THURSDAY-SUNDAY. HOWEVER...
HIS IS NOT THE TYPICAL SUMMER RIDGE THAT WOULD SQUASH ALL
PRECIPITATION CHANCES WITH STRONG SUBSIDENCE. AND MORE IMPORTANTLY
...MODELS DIFFER IN STRENGTH AND EXACT POSITION OF LOW AND THUS HOW
MUCH MOIST AIR AND HOW FAR WWD THIS MOIST AIR WILL PENETRATE AND
HOPEFULLY THIS WILL BE RESOLVED IN NEXT FEW MODEL RUNS. IN EITHER
CASE...MOISTURE POOLS OVER CWA UNTIL SHUNTED WWD BY RIDGE IN SECOND
HALF OF EXTENDED. AT THE LOWER LEVELS...REMNANTS OF LATEST FRONT
STALLS ACROSS FL CWA EARLY WEDNESDAY WITH SEVERAL WAVES DEVELOPING
LATE WEDNESDAY OR EARLY THURSDAY AND RIDING ALONG FRONT. FRONT
FINALLY BEGINS TO WASH OUT ON THURSDAY AS THE BERMUDA RIDGE BUILDS
WWD FROM ATLANTIC TO OVER NERN GULF OF MEXICO. GENERALLY...EXPECT
TYPICAL SUMMERTIME PATTERN OF SCATTERED MAINLY AFTERNOON/EVENING
SHWRS/TSTMS AND NORMAL TEMPS FOR MID JULY. TEMPS WILL BE AROUND
CLIMO (AVERAGE INLAND MAX AROUND 92/MIN 70).

&&

.MARINE...GOING WITH THE GFS SOLUTION WHICH IS NOW WITHOUT THE ONCE
PROGGED CUTOFF UPPER LOW AND DECENT SFC REFLECTION...EXPECT THE
PRESSURE GRADIENT TO REMAIN WEAKER THAN EARLIER EXPECTED...WHICH
SHOULD KEEP WINDS AND SEAS LIGHT THROUGH THE PERIOD IN THE ABSENCE
OF ANY STRONGER STORMS.

&&

.AVIATION...THE BEST CHANCE FOR SHOWERS AND STORMS THIS AFTERNOON
WILL BE OVER THE KDHN...KPFN...AND KTLH TERMINALS. BRIEF PERIODS
WITH IFR CIGS AND VSBYS WILL BE POSSIBLE IN AND AROUND THE HEAVIER
SHOWERS AND STORMS. ALTHOUGH MOST OF THE CONVECTIVE ACTIVITY WILL
TREND DOWN AFTER SUNSET...SOME LINGERING SHOWERS AND STORMS INTO THE
LATE EVENING HOURS WILL BE POSSIBLE. THE LOW-LEVEL FLOW (UP TO 10
KFT) WILL PRIMARILY BE LIGHT OUT OF THE NNW THROUGH THE 24 HR
PERIOD. LATE TONIGHT AND INTO THE EARLY MORNING HOURS ON
MONDAY...LOW CIGS AND REDUCED VSBYS IN PATCHY FOG WILL REMAIN
POSSIBLE ONCE AGAIN. THE MODELS SHOW THE BEST CHANCE OVER THE
WESTERN HALF OF THE AREA...WHICH INCLUDES KDHN AND KPFN. ON
MONDAY...A COLD FRONT FOLLOWED BY PLENTY OF DRY AIR WILL BEGIN TO
MOVE ACROSS THE AREA FROM NW TO SE. THE BEST CHANCE FOR SHOWERS AND
STORMS WILL BE DURING THE AFTERNOON HOURS OUT AHEAD OF THIS
BOUNDARY.

&&

.FIRE WEATHER...NO CONCERNS THROUGH MONDAY...BUT WITH A QUICK SHOT
OF MUCH DRIER AIR BUILDING IN FOR TUESDAY...RHS COULD BRIEFLY DROP
BELOW 35 PERCENT ACROSS THE INTERIOR OF THE FL BIG BEND AND
PANHANDLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  73  94  71  97  73 /  40  50  30  20  10
PANAMA CITY  76  92  72  94  75 /  40  40  20  20  10
DOTHAN       73  94  69  97  71 /  40  40  20  20  10
ALBANY       73  94  71  96  73 /  40  50  30  20  10
VALDOSTA     71  93  71  96  72 /  40  50  30  20  10
CROSS CITY   73  93  72  94  73 /  40  50  30  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION/FIRE WX...GIBBS
PUBLIC/MARINE...GOULD
LONG TERM...BLOCK
Hazardous weather outlook, Jul 13, 6:02 AM EDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 AM EDT SUN JUL 13 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-141015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
602 AM EDT SUN JUL 13 2008 /502 AM CDT SUN JUL 13 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
AREAS OF FOG...LOCALLY DENSE TO BLANKET THE TRI-STATE AREA EARLY...
SLOWLY LIFTING THROUGH 9 OR 10 AM EDT. OTHERWISE...A WEAK BACKDOOR
FRONT WILL EDGE SOUTHWESTWARD INTO SOUTH CENTRAL GEORGIA AND NORTH
FLORIDA TODAY. DRIER AIR IN THE MID AND UPPER LEVELS WILL LESSEN
THE COVERAGE OF SHOWERS AND THUNDERSTORMS IN THESE AREAS. AREAS TO
THE WEST AND SOUTH OF THE FRONT CAN EXPECT SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS DURING THE AFTERNOON
WILL BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING...VERY HEAVY
RAIN AND SMALL HAIL. THE SHOWERS AND STORMS WILL LINGER INTO THE
EVENING HOURS BEFORE DIMINISHING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
MOISTURE INCREASES AHEAD OF AN APPROACHING COLD FRONT MONDAY WITH
SCATTERED TO NUMEROUS SHOWERS AND STORMS. THE FRONT WILL SETTLE
SOUTHEAST INTO THE REGION BEFORE DISSIPATING ON WEDNESDAY. DRIER AIR
ALOFT WILL LIMIT RAIN CHANCES TO THE SOUTHEAST PORTIONS OF THE AREA
ON TUESDAY. THEN THE BERMUDA RIDGE WILL BUILD WESTWARD INTO THE
PENINSULA AND EASTERN GULF OF MEXICO FOR THE REMAINDER OF THE WEEK
WITH A RETURN TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND
STORMS ASSOCIATED WITH THE DAILY SEA BREEZES. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY BE STRONG
WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER
SPOTTERS SHOULD BE ALERT FOR STRONG STORMS WHICH MAY DEVELOP THIS
AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/JAMSKI

In the hours before

Special weather statement, Jul 13, 3:30 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT SUN JUL 13 2008

ALZ065-066-132015-
COFFEE-DALE-
230 PM CDT SUN JUL 13 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE AND NORTHWEST DALE
COUNTIES OF SOUTHEAST ALABAMA...

* UNTIL 315 PM CDT

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
TROY TO BRANTLEY...MOVING SOUTHEAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  ELBA BY 250 PM CDT.
  NEW BROCKTON BY 305 PM CDT.

UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Jul 13, 4:03 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SUN JUL 13 2008

FLZ007>009-132045-
COASTAL WALTON-HOLMES-INLAND WALTON-
303 PM CDT SUN JUL 13 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES AND WALTON
COUNTIES...

* UNTIL 345 PM CDT

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SVEA...OR 24 MILES SOUTH OF ANDALUSIA...
MOVING SOUTHEAST AT 27 MPH.

THIS STORM WILL BE NEAR...
  DE FUNIAK SPRINGS BY 345 PM CDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

9-FOURNIER
Special weather statement, Jul 13, 4:03 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SUN JUL 13 2008

FLZ012-132030-
BAY-
303 PM CDT SUN JUL 13 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...

* UNTIL 330 PM CDT

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CALLAWAY...MOVING SOUTH AT 7 MPH.

THIS STORM WILL BE NEAR...
  CALLAWAY BY 310 PM CDT.
  TYNDALL AFB BY 330 PM CDT.

UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Jul 13, 4:12 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 PM EDT SUN JUL 13 2008

ALZ065>069-132100-
COFFEE-DALE-GENEVA-HENRY-HOUSTON-
312 PM CDT SUN JUL 13 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA...
HENRY AND HOUSTON COUNTIES OF SOUTHEAST ALABAMA...

* UNTIL 400 PM CDT

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF OZARK TO 19 MILES SOUTH OF ELBA...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL BE NEAR...
  OZARK BY 325 PM CDT.
  DALEVILLE BY 330 PM CDT.
  NEWTON BY 335 PM CDT.
  MIDLAND CITY BY 345 PM CDT.
  HARTFORD BY 350 PM CDT.
  SLOCOMB BY 355 PM CDT.

UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Jul 13, 5:02 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 PM EDT SUN JUL 13 2008

FLZ007>010-132145-
COASTAL WALTON-HOLMES-INLAND WALTON-WASHINGTON-
402 PM CDT SUN JUL 13 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES...WALTON AND
WASHINGTON COUNTIES IN FLORIDA...

* UNTIL 445 PM CDT

AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF GENEVA...MOVING EAST SOUTHEAST
AT 20 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTHWEST OF BONIFAY BY 445 PM CDT.

UP TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:00 PM EDTSevere Thunderstorm WarningTAEJefferson, Taylor, Wakulla19 min
Jul 13, 4:40 PM EDTAreal Flood AdvisoryTAEBay50 min
Jul 13, 5:59 PM EDTSevere Thunderstorm WarningTAEBay, Washington46 min
Jul 13, 6:48 PM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty27 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.